# SDR CA001018009

- Difficulty date: September 12, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Aircraft time: 22,906 hours
- Engine: Pwa PW123
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: M15853512
- Condition: Failed
- Location: Radar
- Part time: 16,396 hours, 18,018 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DESCENT THE FLIGHT CREW NOTICED SMOKE COMING FROM THE RADAR INDICATOR. THE RADAR WAS TURNED OFF AND THE SMOKE DISAPPEARED. THE RADAR INDICATOR WAS REPLACED.
